# SDR ASAA2019081293354

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 25,343 hours, 8,247 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Impeller
- Condition: Failed
- Location: Lt Acm
- Part time: 25,353 hours, 8,249 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK LIGHT LH SIDE ILLUMINATED AT GATE. COMPLIED WITH QRH PROCEDURE. LIGHT EXTINGUISHED WITH TRIP RESET. -INFO ONLY-. GROUNDED - YES. L/H PACK/ZONE TEMP CONTROLLER SHOWS NO FAULTS REF B737-900 AMM 21-51-00. FOUND ACM IMPELLER WORN WITH TIP DAMAGE AND SIGNS OF RUBBING ON CASE. REPLACED ACM PER AMM 21-51-04. LK AND OPS CK GOOD. NO OTHER DEFECTS NOTED. ETOPS GROUND VERIFICATION SUCCESSFUL.
